A method for constructing orthonormal bases for non-archimedean Banach spaces of continuous functions
Annales mathématiques Blaise Pascal, Volume 7 (2000) no. 1, pp. 87-99.
@article{AMBP_2000__7_1_87_0,
     author = {Ann Verdoodt},
     title = {A method for constructing orthonormal bases for non-archimedean {Banach} spaces of continuous functions},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {87--99},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {7},
     number = {1},
     year = {2000},
     zbl = {0971.46048},
     mrnumber = {1769984},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_2000__7_1_87_0/}
}
TY  - JOUR
AU  - Ann Verdoodt
TI  - A method for constructing orthonormal bases for non-archimedean Banach spaces of continuous functions
JO  - Annales mathématiques Blaise Pascal
PY  - 2000
DA  - 2000///
SP  - 87
EP  - 99
VL  - 7
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_2000__7_1_87_0/
UR  - https://zbmath.org/?q=an%3A0971.46048
UR  - https://www.ams.org/mathscinet-getitem?mr=1769984
LA  - en
ID  - AMBP_2000__7_1_87_0
ER  - 
%0 Journal Article
%A Ann Verdoodt
%T A method for constructing orthonormal bases for non-archimedean Banach spaces of continuous functions
%J Annales mathématiques Blaise Pascal
%D 2000
%P 87-99
%V 7
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_2000__7_1_87_0
Ann Verdoodt. A method for constructing orthonormal bases for non-archimedean Banach spaces of continuous functions. Annales mathématiques Blaise Pascal, Volume 7 (2000) no. 1, pp. 87-99. https://ambp.centre-mersenne.org/item/AMBP_2000__7_1_87_0/

[1] Y. Amice, "Interpolation p-adique", Bull. Soc. math. France, 92, 1964, p. 117-180. | Numdam | MR | Zbl

[2] S. Caenepeel, "About p-adic Interpolation of Continuous and Differentiable Functions". Groupe d' étude d'analyse ultramétrique (Y. Amice, G. Christol, P. Robba), 9e année, 1981/82, no. 25, 8 p. | Numdam | MR | Zbl

[3] S. Caenepeel, "p-adic Interpolation of Continuous and Analytic functions", Seminar on p-adic Analysis, 1981-82, Vrije Universiteit Brussel.

[4] L. Gruson and M. Van Der Put, "Banach Spaces", Table Ronde d' Analyse non Archimédienne (1972 Paris), Bulletin de la Société Mathématique de France, Mémoire 39-40, 1974, p. 55 - 100. | Numdam | MR | Zbl

[5] K. Mahler, "An Interpolation Series for Continuous Functions of a p-adic Variable", Journal für reine und angewandte Mathematik, vol. 199, 1958, p. 23-34. | MR | Zbl

[6] J.P. Serre, Endomorphismes Complètement Continus des Espaces Banach p-adiques, Presses Universitaires de France, Paris, 1962, Institut Hautes Etudes Scientifiques, Publications Mathématiques, 12, p. 69-85. | Numdam | MR | Zbl

[7] A. Verdoodt, "Normal Bases for Non-Archimedean Spaces of Continuous Functions", Publicacions Matemàtiques, Vol. 37, 1993, p. 403-427. | MR | Zbl

[8]A. Verdoodt, "Orthonormal Bases for Spaces of Continuous and Continuously Differentiable Functions defined on a Subset of ZZp, Revista Matemática de la Universidad Complutense de Madrid, Vol. 9, no. 2, 1996, p.295-307. | MR | Zbl

[9] A. Verdoodt, "Orthonormal Bases for Non-Archimedean Banach Spaces of Continuous Functions", in "p-Adic Functional Analysis", editorsKakol J. [OK]De Grande-De Kimpe N. Pérez-Garcia C. , 1999, p. 323-331, chapter 21. | MR | Zbl